| Model Number |
HEXAVUE-SLC 1.0 |
| Medical Device Problem Code |
Computer Software Problem (1112)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the hexavue custom room rack subject of the event and confirmed the usb-x did not fully reboot after a firmware version update and required a full reboot prior to use.It was learned that user facility personnel had already conducted a full system reboot prior to the technician's inspection.The technician confirmed the hexavue custom room rack was properly rebooted, tested the system and confirmed it to be fully operational, and returned it to service.No additional issues have been reported.
Event or Problem Description
The user facility reported that during a patient procedure the usb-x keyboard extender to their hexavue custom room rack was not working properly and required a reboot.The procedure was completed successfully.No report of injury.